# SDR CVGA201305002001

- Difficulty date: May 2, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N613LB
- Make and model: Cessna 525A
- Aircraft serial: 525A0174
- Aircraft time: 3,451 hours, 3,284 cycles
- Engine: Wilint FJ44
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 5696756965
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

ON FINAL APPROACH, RECEIVED A MASTER WARNING INDICATION AND "LOW OIL PRESSURE" ON THE RIGHT ENGINE.  ENGINE WAS SHUTDOWN.
